Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 9, 2012Barrow County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 9, 2012, 11:37 PM EDT for Barrow County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2012, 11:37 PM EDT (03:37 UTC)
Expired
Jul 10, 2012, 12:15 AM EDT
In force
38 min
Issued by
NWS Atlanta, GA

County Barrow County, GA

The radar

The Atlanta radar (KFFC), 103 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.6 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 745 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
745 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1864 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

998 
WWUS82 KFFC 100337
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1137 PM EDT MON JUL 9 2012

GAZ034-035-100415-
1137 PM EDT MON JUL 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN BARROW AND GWINNETT COUNTIES UNTIL 1215 AM EDT...

AT 1133 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOG MOUNTAIN...MOVING NORTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
BARROW AND GWINNETT COUNTIES THROUGH 1215 AM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE AUBURN...HOG MOUNTAIN...DACULA AND
CHATEAU ELAN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3410 8379 3409 8379 3407 8376 3395 8387
      3399 8398 3411 8391 3410 8388 3411 8384
TIME...MOT...LOC 0338Z 193DEG 6KT 3405 8390

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 9, 8:39 PM EDT, 2 hours 58 minutes earlier.

Area forecast discussion, Jul 9, 8:39 PM EDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
839 PM EDT MON JUL 9 2012

.UPDATE...
THUNDERSTORM POTENTIAL EXPECTED TO DIMINISH TONIGHT. DID KEEP 20
PERCENT POPS IN FOR AFTER 06Z JUST IN CASE OUTFLOWS CONTINUE TO
FIRE CONVECTION LATE NIGHT. STRONGER STORMS CAPABLE OF STRONG
GUSTY WINDS AND FREQUENT LIGHTNING. ANOTHER ROUND OF STORMS CAN BE
EXPECTED TUESDAY. BDL

&&

.PREV DISCUSSION... /ISSUED 747 PM EDT MON JUL 9 2012/

SHORT TERM /TONIGHT THROUGH WEDNESDAY/...
UPPER LEVEL TROUGH SITUATED OVER SOUTHERN MISSISSIPPI INTO
TUESDAY...SUPPLYING AMPLE MOISTURE TO THE REGION AS STATIONARY
BOUNDARY STRETCHES ACROSS THE TN VALLEY. THIS BOUNDARY WILL SLOWLY
SINK SOUTHWARD INTO NORTH GEORGIA THROUGH THE SHORT TERM...KEEPING
SHOWERS AND THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA. MODELS
NOT ENTIRELY IN AGREEMENT WITH LOCATION AND TIMING OF THE FRONTAL
BOUNDARY AS IT MOVES SOUTHWARD...AND SO HAVE TRIED TO GO WITH A
BLEND OF THE MODELS...SIDING SLIGHTLY WITH THE WETTER GFS THROUGH
MUCH OF THE SHORT TERM. HAVE GONE WITH GOOD CHANCE TO LIKELY POPS
NORTH OF THE ATL METRO AREA THROUGH WEDNESDAY...AND AT LEAST LOW
END CHANCE POPS ACROSS THE METRO AREA SOUTHWARD INTO THE CSG AND
MCN AREAS. BEST THUNDER CHANCES WILL BE EACH AFTERNOON...WHERE
DIURNAL HEATING WILL CONTRIBUTE TO ATMOSPHERIC INSTABILITY.
THROUGH WEDNESDAY...THIS BOUNDARY WILL MAKE LITTLE SOUTHWARD
PROGRESSION INTO THE LONG TERM...WHICH WILL ALLOW SOME DECENT
1.5-2 INCH RAINFALL AMOUNTS THROUGH THURSDAY. OVERALL...EXPECTING
MOST STORMS TO REMAIN BELOW SEVERE LIMITS TUESDAY AND
WEDNESDAY...ALTHOUGH ISOLATED STRONG STORMS AND A FEW SEVERE
STORMS ARE POSSIBLE. MODERATE INSTABILITY COMBINED WITH LIMITED
SHEAR AND AMPLE MOISTURE WILL KEEP GUSTY WINDS...SMALL HAIL...AND
HEAVY RAIN THE PRIMARY CONCERNS.

AS FOR TEMPERATURES...PLENTY OF CLOUD COVER AND POTENTIAL PRECIP
ACTIVITY SHOULD KEEP MORNING LOWS FROM DROPPING SIGNIFICANTLY...SO
HAVE GONE A DEGREE OR TWO HIGHER THAN MAV/MET BLEND. HIGH
TEMPERATURES WILL GRADUALLY COOL INTO THE MID TO UPPER 80S INTO THE
LATE SHORT TERM INTO THE EXTENDED WITH THE SHOWER ACTIVITY
CONTINUING.

31

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
NO CHANGES FROM PREVIOUS LONG TERM FORECAST. PREVIOUS DISCUSSION
FOLLOWS...

/ISSUED AT 415 AM EDT MON JUL 9 2012/
MODELS AGREE ON KEEPING A TROUGH ACROSS THE SOUTHEAST INTO THE
NORTHERN GULF THROUGH THE PERIOD. A FRONTAL BOUNDARY TO THE NORTH
SINKS SOUTHWARD THROUGH THE MIDDLE OF THE WEEK...HOWEVER IT IS
UNCERTAIN HOW FAR SOUTH THE BOUNDARY WILL ACTUALLY GET. OVERALL
THE PATTERN LOOKS LIKE THERE SHOULD BE AVAILABLE MOISTURE AND
MODERATE INSTABILITY THROUGH THE LONG TERM...FAVORING THE NORTHERN
PORTION OF THE STATE WITH HIGHER POPS. BY THE END OF THE WEEK THE
UPPER RIDGE BUILDS BACK TO THE WEST SOMEWHAT SO HAVE LOWERED POPS
A BIT FOR THE WEEKEND.

41/17

AVIATION...
00Z UPDATE...
SHOWERS AND THUNDERSTORMS SHOULD GENERALLY DIMINISH TONIGHT.
OTHERWISE VFR CONDITIONS EXPECTED OVERNIGHT INTO TUESDAY. MVFR
VSBYS POSSIBLE LATE NIGHT AND EARLY MORNING DUE TO FOG AND/OR HAZE.
A FLAIR UP OF SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
TUESDAY...MOSTLY LIKELY IN THE AFTERNOON.

//ATL CONFIDENCE...00Z UPDATE...
HIGH CONFIDENCE FOR VFR CONDITIONS OUTSIDE OF THUNDERSTORMS AND
GENERAL WINDS ON THE WEST SIDE.
MEDIUM CONFIDENCE FOR IMPACTS OF STORMS TO ATL THIS EVENING.

BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  93  71  89 /  40  50  60  50
ATLANTA         74  92  73  88 /  40  40  50  60
BLAIRSVILLE     69  83  68  81 /  30  70  70  70
CARTERSVILLE    70  91  69  88 /  30  60  60  60
COLUMBUS        74  94  73  92 /  30  30  40  40
GAINESVILLE     73  90  71  86 /  40  60  70  60
MACON           73  96  72  93 /  30  30  30  40
ROME            71  92  71  90 /  30  60  60  60
PEACHTREE CITY  71  92  69  89 /  30  40  40  50
VIDALIA         77  96  74  94 /  30  30  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BDL
LONG TERM....DEESE
AVIATION...BDL
Hazardous weather outlook, Jul 9, 10:33 PM EDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1033 PM EDT MON JUL 9 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-110245-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1033 PM EDT MON JUL 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...
ISOLATED STRONG STORMS POSSIBLE THROUGH THE FIRST PART OF THE
OVERNIGHT PERIOD.

.SYNOPSIS...
A WEAK SURFACE BOUNDARY REMAINS ACROSS THE AREA. IN ADDITION...A
WEAK UPPER LEVEL LOW OVER THE LOWER MISSISSIPPI VALLEY WILL
COMBINE WITH BETTER MOISTURE AND INSTABILITY LOCATED OVER CENTRAL
AND WEST GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE SMALL HAIL...
BRIEF WIND GUSTS AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORMS WILL BECOME FOCUSED IN THE ALONG AND NEAR PERSISTENT
SURFACE BOUNDARY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 9, 10:16 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1016 PM EDT MON JUL 9 2012

GAZ020-100245-
1016 PM EDT MON JUL 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN BARTOW COUNTY UNTIL 1045 PM EDT...

AT 1014 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STILESBORO...MOVING EAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
BARTOW COUNTY THROUGH 1045 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE STILESBORO AND EUHARLEE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3420 8486 3413 8476 3408 8487 3409 8493
      3409 8504 3417 8505
TIME...MOT...LOC 0217Z 256DEG 5KT 3409 8490
Special weather statement, Jul 9, 10:34 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1034 PM EDT MON JUL 9 2012

GAZ042-043-100300-
1034 PM EDT MON JUL 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CARROLL AND
DOUGLAS COUNTIES UNTIL 1100 PM EDT...

AT 1034 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SEATON LAKE...MOVING NORTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CARROLL AND DOUGLAS COUNTIES THROUGH 1100 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE SEATON LAKE...LOWELL...ABILENE...
CLEM...WHITESBURG...CARROLLTON...BYERS CROSSROADS...HANNAH...TREASURE
LAKE...BILL ARP...FAIRPLAY...LAKE VAL-DO-MAR AND VILLA RICA. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3376 8486 3362 8476 3360 8480 3354 8483
      3352 8482 3343 8512 3368 8514
TIME...MOT...LOC 0235Z 232DEG 12KT 3357 8497
Special weather statement, Jul 9, 10:42 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1042 PM EDT MON JUL 9 2012

GAZ033-034-044-045-100315-
1042 PM EDT MON JUL 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN DEKALB...GWINNETT AND FULTON COUNTIES UNTIL 1115 PM EDT...

AT 1042 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF COLLEGE PARK THE
THUNDERSTORM WAS NEARLY STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
DEKALB...GWINNETT AND FULTON COUNTIES THROUGH 1115 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE CEDAR GROVE...BANKHEAD...
CASCADE HEIGHTS...WEST END...SWEET AUBURN...LAKEWOOD PARK...GRANT
PARK-ZOO ATLANTA...TURNER FIELD...HAPEVILLE...EAST POINT...COLLEGE
PARK AND ATLANTA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3382 8448 3383 8445 3385 8446 3388 8444
      3391 8445 3398 8437 3401 8440 3405 8440
      3400 8413 3365 8429 3365 8452
TIME...MOT...LOC 0242Z 180DEG 0KT 3359 8455
Special weather statement, Jul 9, 10:44 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1044 PM EDT MON JUL 9 2012

GAZ072-082-100315-
1044 PM EDT MON JUL 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN JONES AND BIBB
COUNTIES UNTIL 1115 PM EDT...

AT 1044 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CROSS KEYS...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
JONES AND BIBB COUNTIES THROUGH 1115 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE WESLEYAN...ARKWRIGHT...CROSS KEYS...PAYNE
CITY...MACON...FRANKLINTON...CLINTON...POSTELL...GRISWOLDVILLE...
GRAY...MOUNTAIN SPRINGS...GREENBERRY CROSSROADS AND JAMES. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3292 8377 3295 8373 3296 8370 3297 8371
      3306 8343 3291 8338 3285 8351 3282 8349
      3281 8350 3273 8369
TIME...MOT...LOC 0245Z 254DEG 11KT 3291 8359
Special weather statement, Jul 9, 11:13 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1113 PM EDT MON JUL 9 2012

GAZ072-083-084-100345-
1113 PM EDT MON JUL 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TWIGGS...JONES
AND WILKINSON COUNTIES UNTIL 1145 PM EDT...

AT 1108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GRISWOLDVILLE...MOVING NORTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
TWIGGS...JONES AND WILKINSON COUNTIES THROUGH 1145 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE RIPLEY...FITZPATRICK...
DRY BRANCH...POSTELL...GRISWOLDVILLE...MYRICKS MILL...MOUNTAIN
SPRINGS...JAMES...GREENBERRY CROSSROADS...IVEY AND GORDON. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3278 8352 3282 8349 3288 8357 3287 8358
      3290 8360 3301 8339 3293 8336 3295 8330
      3280 8320 3269 8346
TIME...MOT...LOC 0314Z 242DEG 7KT 3285 8346
Special weather statement, Jul 9, 11:37 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1137 PM EDT MON JUL 9 2012

GAZ034-035-100415-
1137 PM EDT MON JUL 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN BARROW AND GWINNETT COUNTIES UNTIL 1215 AM EDT...

AT 1133 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOG MOUNTAIN...MOVING NORTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
BARROW AND GWINNETT COUNTIES THROUGH 1215 AM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE AUBURN...HOG MOUNTAIN...DACULA AND
CHATEAU ELAN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3410 8379 3409 8379 3407 8376 3395 8387
      3399 8398 3411 8391 3410 8388 3411 8384
TIME...MOT...LOC 0338Z 193DEG 6KT 3405 8390

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 8:04 PM EDTSpecial Weather StatementFFCDouglas26 min
Jul 9, 8:20 PM EDTSpecial Weather StatementFFCRockdale25 min
Jul 9, 8:29 PM EDTSpecial Weather StatementFFCCobb31 min
Jul 9, 8:34 PM EDTSpecial Weather StatementFFCPike26 min
Jul 9, 8:49 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett41 min
Jul 9, 8:52 PM EDTSpecial Weather StatementFFCCarroll38 min
Jul 9, 8:58 PM EDTSevere Thunderstorm WarningFFCCarroll32 min
Jul 9, 9:00 PM EDTSpecial Weather StatementFFCLamar30 min
Jul 9, 9:28 PM EDTSpecial Weather StatementFFCHaralson32 min
Jul 9, 9:30 PM EDTSpecial Weather StatementFFCJohnson30 min
Jul 9, 9:33 PM EDTSpecial Weather StatementFFCJohnson27 min
Jul 9, 9:43 PM EDTSpecial Weather StatementFFCDeKalb32 min
Jul 9, 9:56 PM EDTSpecial Weather StatementFFCPaulding34 min
Jul 9, 10:10 PM EDTSpecial Weather StatementFFCBibb, Monroe35 min
Jul 9, 10:16 PM EDTSpecial Weather StatementFFCBartow29 min
Jul 9, 10:34 PM EDTSpecial Weather StatementFFCCarroll26 min
Jul 9, 10:42 PM EDTSpecial Weather StatementFFCFulton33 min
Jul 9, 10:44 PM EDTSpecial Weather StatementFFCBibb31 min
Jul 9, 10:56 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton49 min
Jul 9, 11:13 PM EDTSpecial Weather StatementFFCTwiggs32 min
Jul 9, 11:52 PM EDTSpecial Weather StatementFFCBarrow23 min
Jul 10, 12:11 AM EDTSpecial Weather StatementFFCTaliaferro34 min
Jul 10, 12:48 AM EDTSpecial Weather StatementFFCMurray42 min
Jul 10, 1:09 AM EDTSpecial Weather StatementFFCClarke, Oconee36 min
Jul 10, 1:28 AM EDTSpecial Weather StatementFFCFannin, Gilmer, Murray32 min
Jul 10, 1:32 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer28 min
Jul 10, 2:00 AM EDTSpecial Weather StatementFFCFannin, Union30 min
Jul 10, 12:06 PM EDTSpecial Weather StatementFFCChattooga, Walker24 min
Jul 10, 12:21 PM EDTSpecial Weather StatementFFCLumpkin24 min
Jul 10, 12:28 PM EDTSpecial Weather StatementFFCChattooga32 min
Jul 10, 12:42 PM EDTSpecial Weather StatementFFCWalker33 min
Jul 10, 12:47 PM EDTSpecial Weather StatementFFCLumpkin28 min
Jul 10, 12:57 PM EDTSpecial Weather StatementFFCChattooga, Floyd33 min
Jul 10, 1:10 PM EDTSpecial Weather StatementFFCWalker20 min
Jul 10, 1:11 PM EDTSpecial Weather StatementFFCWhite34 min
Jul 10, 1:26 PM EDTSpecial Weather StatementFFCCatoosa, Floyd, Gordon, Murray, Whitfield34 min
Jul 10, 1:41 PM EDTSpecial Weather StatementFFCLumpkin34 min
Jul 10, 2:01 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker29 min
Jul 10, 2:11 PM EDTSpecial Weather StatementFFCWhite19 min
Jul 10, 2:29 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Fannin, Murray, Union, Walker and 1 more31 min
Jul 10, 2:59 PM EDTSpecial Weather StatementFFCTowns, Union31 min
Jul 10, 3:08 PM EDTSpecial Weather StatementFFCBanks22 min
Jul 10, 3:13 PM EDTSpecial Weather StatementFFCPickens17 min
Jul 10, 3:25 PM EDTSpecial Weather StatementFFCUnion20 min
Jul 10, 3:36 PM EDTSpecial Weather StatementFFCDawson, Fannin, Gilmer, Pickens, Union24 min
Jul 10, 3:43 PM EDTSpecial Weather StatementFFCTowns32 min
Jul 10, 3:59 PM EDTSpecial Weather StatementFFCDawson, Fannin, Lumpkin, Union31 min
Jul 10, 4:07 PM EDTSpecial Weather StatementFFCCherokee23 min
Jul 10, 4:27 PM EDTSpecial Weather StatementFFCUnion33 min
Jul 10, 4:36 PM EDTSpecial Weather StatementFFCCherokee24 min
Jul 10, 4:40 PM EDTSpecial Weather StatementFFCHall35 min
Jul 10, 4:44 PM EDTSevere Thunderstorm WarningFFCHall, Lumpkin31 min
Jul 10, 4:57 PM EDTSpecial Weather StatementFFCDawson, Forsyth33 min
Jul 10, 5:13 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson, Lumpkin32 min
Jul 10, 5:15 PM EDTSevere Thunderstorm WarningFFCPaulding45 min
Jul 10, 5:31 PM EDTSpecial Weather StatementFFCHaralson29 min
Jul 10, 5:34 PM EDTSpecial Weather StatementFFCCobb26 min
Jul 10, 5:37 PM EDTSpecial Weather StatementFFCBanks, Hall, Jackson23 min
Jul 10, 5:39 PM EDTSevere Thunderstorm WarningFFCHaralson51 min
Jul 10, 5:40 PM EDTSevere Thunderstorm WarningFFCCobb50 min
Jul 10, 5:44 PM EDTSpecial Weather StatementFFCCarroll31 min
Jul 10, 5:54 PM EDTSpecial Weather StatementFFCMadison36 min
Jul 10, 5:58 PM EDTSpecial Weather StatementFFCBanks, Hall, Jackson32 min
Jul 10, 6:02 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton28 min
Jul 10, 6:27 PM EDTSpecial Weather StatementFFCPolk48 min
Jul 10, 6:29 PM EDTSpecial Weather StatementFFCBanks, Jackson, Madison46 min
Jul 10, 6:30 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett30 min
Jul 10, 6:36 PM EDTSpecial Weather StatementFFCStewart39 min
Jul 10, 6:39 PM EDTSpecial Weather StatementFFCWarren36 min
Jul 10, 6:45 PM EDTSpecial Weather StatementFFCHenry, Spalding30 min
Jul 10, 6:47 PM EDTSpecial Weather StatementFFCDeKalb28 min
Jul 10, 6:50 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett40 min
Jul 10, 6:56 PM EDTSpecial Weather StatementFFCClayton34 min
Jul 10, 7:00 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Hall, Jackson30 min
Jul 10, 7:08 PM EDTSpecial Weather StatementFFCClarke, Madison, Oconee37 min
Jul 10, 7:11 PM EDTSpecial Weather StatementFFCWilkes34 min
Jul 10, 7:15 PM EDTSpecial Weather StatementFFCBartow, Floyd, Polk30 min
Jul 10, 7:16 PM EDTSpecial Weather StatementFFCMuscogee44 min
Jul 10, 7:17 PM EDTSpecial Weather StatementFFCRockdale28 min
Jul 10, 7:27 PM EDTSpecial Weather StatementFFCBarrow, DeKalb, Gwinnett, Jackson33 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.